Announcement

Collapse
No announcement yet.

Problem with Lidocaine Instillation and/or Elmiron

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • ICNDonna
    replied
    Re: Problem with Lidocaine Instillation and/or Elmiron

    Originally posted by Felecia777 View Post
    Hello, I am new to here and was just diganosed two weeks ago. I am extremely concerned. I have had three bladder instillations in one week time, two had Elmiron in them and one was 12cc 2% lidocaine, 6 cc Sodium bicarbonate and 20cc of sterile water. On the first two instillations about an hour after each I got very dizzy, called the doctor and they said it couldn't be the instillations but after that second one they said they would leave out the Elmiron. Ever since the third instillation I have had vision problems, not blurred but everything I look at looks strange. Also constant headache and vomiting with no appetite. I have been to the ER and my primary doctor several times and they say its anxiety. I have had anxiety and it never felt like this. I feel this could be from either the lidocaine or Elmiron. Has anyone else had a reaction like this that lasted a week or more? I'm so desperate for an answer and some help. I have stopped instillations last Wednesday as well as stopping Elmiron.
    Even though you have had anxiety before, it's possible that a diagnosis of interstitial cystitis plus the added stress of instillations, could be a problem. If you feel an allergic reaction is going on with you, you might want to see an allergist. Did they prescribe anything to help you relax? Are you taking any herbal remedies or supplements?

    I hope you have some answers soon. Not knowing is a terrible time.

    Donna

    Leave a comment:


  • jen74
    replied
    Re: Problem with Lidocaine Instillation and/or Elmiron

    If you have noticed this symptom right after having the bladder instillations, then it probably is some kind of reaction from something in the mix you are using. It is very possible that some of the medication is getting into your blood stream( with IC the bladder can be very irritated and even have tiny cuts in the mucosa where stuff can get into the blood stream). Has this happened every time you do an instillation. If so, then I would tell the doctor this, it is pretty much obvious that you are reacting to something in the instill mix.













    Originally posted by Felecia777 View Post
    Hello, I am new to here and was just diganosed two weeks ago. I am extremely concerned. I have had three bladder instillations in one week time, two had Elmiron in them and one was 12cc 2% lidocaine, 6 cc Sodium bicarbonate and 20cc of sterile water. On the first two instillations about an hour after each I got very dizzy, called the doctor and they said it couldn't be the instillations but after that second one they said they would leave out the Elmiron. Ever since the third instillation I have had vision problems, not blurred but everything I look at looks strange. Also constant headache and vomiting with no appetite. I have been to the ER and my primary doctor several times and they say its anxiety. I have had anxiety and it never felt like this. I feel this could be from either the lidocaine or Elmiron. Has anyone else had a reaction like this that lasted a week or more? I'm so desperate for an answer and some help. I have stopped instillations last Wednesday as well as stopping Elmiron.

    Leave a comment:


  • Problem with Lidocaine Instillation and/or Elmiron

    Hello, I am new to here and was just diganosed two weeks ago. I am extremely concerned. I have had three bladder instillations in one week time, two had Elmiron in them and one was 12cc 2% lidocaine, 6 cc Sodium bicarbonate and 20cc of sterile water. On the first two instillations about an hour after each I got very dizzy, called the doctor and they said it couldn't be the instillations but after that second one they said they would leave out the Elmiron. Ever since the third instillation I have had vision problems, not blurred but everything I look at looks strange. Also constant headache and vomiting with no appetite. I have been to the ER and my primary doctor several times and they say its anxiety. I have had anxiety and it never felt like this. I feel this could be from either the lidocaine or Elmiron. Has anyone else had a reaction like this that lasted a week or more? I'm so desperate for an answer and some help. I have stopped instillations last Wednesday as well as stopping Elmiron.
Working...
X